# SDR DALA2023080206263

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 69,864 hours, 22,719 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 ON CLIMB AT FL 180, PAX NOTIFIED FLIGHT ATTENDANT OF BURNING RUBBER SMELL IN AREA OF ROWS 23-25.NO SMOKE VISIBLE NO FIRE IN CARGO. CORRECTIVE ACTION: REMOVED RT SIDE CEILING PANELS FROM ROW 20-27. RAN BOTH LEFT AND RIGHT A/C PACKS WITH RECIRC FANS OFF. WITH RIGHT RECIRC FAN ON NOTICIED SLIGHT ODOR. REPLACED RIGHT RECIRC FAN ASSY, REF B757 AMM 21-25. ALSO REPLACED RECIRC FAN FILTERS. REF B757 AMM 21-25. INSTALLED CABIN CEILING PNLS. (9195660)
